# SDR AALA202210242891

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L5 DOOR WINDOW GLASS IS SCRATCHED. REPLACED L5 DOOR WINDOW PER AMM-56-31-01-400-801.
